# SDR AWXA200100493

- Difficulty date: September 4, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - BS 178 PRESS. BULKHEAD FWD FACE, .050 CRACK EMANATING FROM FASTENER HOLE, WL 234, RBL 5.7.  MAINTENANCE REPAIRED IAW B737 SRM 53-10-11, FIG 1, DETAIL II, PG 5.
